| Catalog Number |
13546-02 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
Event or Problem Description
It was reported that during an unknown procedure, the coblator generator was not registering that the flow control unit was attached to the unit, however, when pressing on the foot control assembly, with a wand attached to the generator, the pin within the flow control unit would start to flicker on and off.The pin within the flow control unit was never permanently open to feed the saline line through.The user tested the generator with different flow control units and cables but still had the same issue.The procedure was cancelled.No further complication reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).